# SDR AALA201705319029

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 13,349 hours, 5,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LOWER WALL BY FIRST CLASS GALLEY BROKEN. REPLACED PLASTIC BASE FOR LIGHT ASSY. OPS OK AMM 33-50-00.
